Title

Graphs and zero-divisors

Department/School

Mathematics

Date

1-1-2010

Document Type

Article

Keywords

graphs, zero-divisors

Abstract

The last ten years have seen an explosion of research in the zero-divisor graphs of commutative rings—by professional mathematicians and undergraduates. The objective is to find algebraic information within the geometry of these graphs. This topic is approachable by anyone with one or two semesters of abstract algebra. This article gives the basic definitions and provides a list of possible projects that an interested undergraduate can investigate.

Published in

College Mathematics Journal

Citation/Other Information

Axtell, M., & Stickles, J. (2010). Graphs and zero-Divisors. The College Mathematics Journal, 41(5), 396–399. https://doi.org/10.4169/074683410X522008

Share

COinS